# SDR UHLA201602030022

- Difficulty date: February 3, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N856RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Aircraft time: 29,978 hours, 17,597 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Binding
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR STICKING HARD TO OPEN. R & R ROLLER ON FWD SIDE OF L1 DOOR IAW SRM 51-41-00. OPS CHECK GOOD.
